Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 347, NWS Atlanta, GA

November 30, 20105 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Nov 30, 2010, 4:03 PM EST for 5 counties in Georgia. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2010, 4:03 PM EST (21:03 UTC)
Expired
Nov 30, 2010, 4:45 PM EST
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Butts County, GA, Henry County, GA, Lamar County, GA, Newton County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 4:12 PM ESTTORNADO 04 Sw Jenkinsburg, GAFOUR HOMES AND ONE BUSINESS RECEIVED MINOR DAMAGE...200 TREES WERE BLOWN DOWN...FOUR OUTBUILDINGS WERE DESTROYED...AND SEVERAL POWERLINES WERE DOWNED.
Nov 30, 4:20 PM ESTTSTM WND DMG3 Se Locust Grove, GAHENRY COUNTY 911 RELAYED REPORTS OF DAMAGE TO A GAS STATION PUMP SHELTER ROOF, UTILITY SHEDS, AND DOWNED POWERLINES.
Nov 30, 4:20 PM ESTTSTM WND DMG6 Wnw Jackson, GABUTTS COUNTY EMERGENCY MANAGEMENT REPORTED DAMAGE TO MINI WAREHOUSES AND A GAS STATION NEAR THE COUNTY LINE ON HIGHWAY 42.
Nov 30, 4:45 PM ESTTSTM WND DMG5 S Porterdale, GANEWTON COUNTY 911 REPORTED 3 TREES DOWN ALONG HIGHWAY 162 NORTH OF ROCKY PLAINS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 8:43 AM ESTTornado WatchSPC8 hr
Nov 30, 2:34 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 400 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
400 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WUUS52 KFFC 302103
SVRFFC
GAC035-151-171-217-255-302145-
/O.NEW.KFFC.SV.W.0347.101130T2103Z-101130T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST TUE NOV 30 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTTS COUNTY IN CENTRAL GEORGIA
  SOUTHEASTERN HENRY COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN LAMAR COUNTY IN WEST CENTRAL GEORGIA
  EASTERN SPALDING COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 445 PM EST

* AT 401 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 
  MPH. THIS STORM WAS LOCATED 2 MILES SOUTHWEST OF LOCUST GROVE...
  MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JENKINSBURG AND JACKSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR GEORGIA.

&&

LAT...LON 3328 8427 3364 8394 3341 8383 3337 8386
      3333 8385 3320 8402 3320 8403 3319 8403
      3317 8405 3303 8425 3318 8425 3320 8426
TIME...MOT...LOC 2102Z 224DEG 30KT 3330 8417

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 3:50 PM EST, 13 minutes earlier.

Area forecast discussion, Nov 30, 3:50 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EST TUE NOV 30 2010

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
A VERY BUSY DAY TO SAY THE LEAST. THE MAIN SQUALL LINE STRETCHES
FROM DAHLONEGA THROUGH DECATUR AND GREENVILLE TO COLUMBUS AT THIS
TIME. WARM AIR ADVECTION WITH TEMPS IN THE 70S AND 80S CONTINUE
IN ADVANCE OF THE LINE. THE DIURNAL HEATING WILL BE PEAKING SOON
WITH MAXIMUM INSTABILITY OVER EAST AND SOUTH GA. HELICITY REMAINS
IN THE 300 TO 400 RANGE. CONSEQUENTLY, ANOTHER TORNADO WATCH HAS
BEEN ISSUED OVER THE FFC FORECAST AREA FROM ATL TO AGS SOUTHWARD.
EXPECT TO BE DROPPING WESTERN COUNTIES FROM THE WATCH EACH HOUR
AS THE SQUALL LINE MOVES TO THE EAST. BASED ON CURRENT MOVEMENT,
THE ATL METRO AREA SHOULD BE OUT OF THE WATCH BY 500 PM EST. THE
WORDING IN THE ZONES REFLECT THIS, BUT HAVE TO KEEP THE HEADLINE
FOR THE TORNADO WATCH FOR A LITTLE WHILE LONGER.

OTHERWISE, THE COLD FRONT EXTENDS FROM NEAR BLUE RIDGE TO
CARTERSVILLE TO CARROLLTON AT THIS TIME. THE FRONT WILL MOVE EAST
THROUGH THE FORECAST AREA TONIGHT. A RAPID CHANGE WITH A COLD
AIRMASS WILL TAKE PLACE BEHIND THE FRONT AS HIGH PRESSURE BUILDS
OVER GA. A NORTHWEST WIND WILL PREVAIL WITH TEMPS DROPPING INTO
THE 30S AND 40S BY WEDNESDAY MORNING. CLEAR AND UNSEASONABLY COLD
ON WEDNESDAY AND THURSDAY WITH TEMPS 5 TO 10 DEGREES BELOW NORMAL.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
SIGNIFICANT DIFFERENCES BETWEEN THE 00Z RUN OF THE GFS AND THE
12Z RUN OF THE ECMWF. WE HAVE BEEN LEANING WITH THE GFS AND WILL
CONTINUE TO DO SO. THE H5 TROUGH WITH THE CURRENT SYSTEM WILL MOVE
OFF THE ATLANTIC WITH A RIDGE BUILDING OVER THE MIDWEST. THIS WILL
PUT THE CWA IN A DRY NORTHWEST FLOW THAT WILL CONTINUE THROUGH THE
WEEKEND. THIS WILL ALSO KEEP TEMPS AT OR JUST A FEW DEGREES BELOW
NORMAL. A SHORT WAVE MOVING THROUGH NORTHWEST CANADA WILL DIVE
INTO THE NORTHERN PLAINS AND JOIN WITH AN UPPER LOW OVER
NEWFOUNDLAND CANADA AND THEN DEEPEN OVER THE EASTERN U.S. THIS
WILL BRING ANOTHER COLD FRONT INTO THE CWA MONDAY NIGHT AND
TUESDAY. ATMOSPHERE WILL REMAIN VERY DRY AND AT THIS TIME THE
PROBABILITIES ARE TOO LOW TO MENTION PRECIP AT THIS TIME.

&&

.HYDROLOGY...
AROUND 2 TO 3 INCHES OF RAIN HAS FALLEN SO FAR IN THE EXTREME
NORTHERN COUNTIES OF GA. MOST CREEKS HAVE HAD SIGNIFICANT RISES,
BUT NO FLOODING IS EXPECTED TO OCCUR. A FEW MAY REACH BANKFULL
BEFORE FALLING THIS EVENING. BIG CREEK NEAR ALPHARETTA WILL
BE MONITORED FOR ADDITIONAL RISES AS WELL SINCE AROUND 1.5 INCHES
OF RAIN HAS FALLEN ACROSS THAT BASIN.

16

&&

AVIATION...
18Z UPDATE...
MVFR CIGS BUT LINE OF +TSRA APPROACHING THE WESTERN TAF SITES.
WILL SEE REDUCED VSBYS WITH THIS LINE AND G30-35KTS. SUSTAINED
WINDS WILL REMAIN UP THROUGH THE NIGHT...BUT NOT AS CONFIDENT ON
THE WIND GUSTS AT ALL THE TAF SITES OVERNIGHT...BESIDES ATL. WINDS
ARE S...BUT GENERALLY EXPECT THE WIND DIRECTION TO BE SSW BECOMING
NW LATER THIS AFTERNOON. BEHIND THE LINE OF STORMS...CIGS VARY
BETWEEN IFR AND MVFR SO HAVE DECIDED TO SHOW MVFR CIGS WITH SCT007
BUT COULD SEE AN IFR OB. NOT CLEARING OUT SITES AS QUICKLY AS
MODELS IN THE MORN.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          40  49  26  53 / 100   0   0   0
ATLANTA         34  47  29  53 / 100   0   0   0
BLAIRSVILLE     34  42  24  50 / 100   0   0   0
CARTERSVILLE    32  46  25  52 /  90   0   0   0
COLUMBUS        36  52  29  56 /  90   0   0   0
GAINESVILLE     36  47  29  52 / 100   0   0   0
MACON           40  53  26  56 / 100   0   0   0
ROME            30  47  23  52 /  80   0   0   0
PEACHTREE CITY  34  49  24  53 / 100   0   0   0
VIDALIA         47  56  33  55 / 100   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...
CHATTAHOOCHEE...CLARKE...CLAYTON...CRAWFORD...CRISP...DAWSON...
DEKALB...DODGE...DOOLY...EMANUEL...FAYETTE...FORSYTH...
GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARRIS...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...
TOWNS...TREUTLEN...TWIGGS...UNION...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WILCOX...WILKES...
WILKINSON.

&&

16
Hazardous weather outlook, Nov 30, 3:45 AM EST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 AM EST TUE NOV 30 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
345 AM EST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY INTO THE EVENING.

.SYNOPSIS...
A DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL SWEEP FROM THE
MID-SOUTH THIS MORNING TO THE SOUTHEAST U.S. BY THIS EVENING.
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS FRONT
TODAY. RAIN AND THUNDERSTORMS WILL GIVE WAY TO COLDER...WINDY
CONDITIONS WEDNESDAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING THUNDERSTORM WINDS AND A FEW
TORNADOES. WHILE THE SEVERE THREAT EXISTS FOR ALL OF NORTH AND
CENTRAL GEORGIA...THE GREATEST THREAT FOR DAMAGING WINDS AND
TORNADOES WILL BE SOUTH OF INTERSTATE 20 DURING THE AFTERNOON
HOURS. THE SEVERE THREAT IS EXPECTED TO END FROM WEST TO EAST
DURING THE EVENING HOURS...AND BE EAST OF THE AREA BY MIDNIGHT. IN
ADDITION...STRONG WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45
MPH WILL BE POSSIBLE THIS MORNING AT ELEVATIONS ABOVE 2500 FEET IN
THE NORTH GEORGIA MOUNTAINS.

.DISCUSSION...
A FULL-LATITUDE MERIDIONAL TROUGH WILL SWEEP THROUGH THE EASTERN
U.S. TODAY. THIS TROUGH WILL TAKE ON A NEGATIVE TILT AS IT LIFTS
FROM THE SOUTHEAST U.S. TOWARD THE MID-ATLANTIC THIS EVENING.
A WEDGE OF COOL AIR ACROSS NORTH GEORGIA THIS MORNING WILL LIFT
RAPIDLY NORTH DURING THE MORNING AS A STRONG LOW-LEVEL JET OF 60
TO 65 MPH BRINGS WARM...MOIST...UNSTABLE AIR NORTHWARD FROM THE
GULF. MIDDAY CAPE VALUES OF 200 NORTH TO 500 CENTRAL GEORGIA WILL
COMBINE WITH EXCESSIVE LOW-LEVEL HELICITY VALUES OF 500 OR GREATER
TO SUPPORT STRONG TO SEVERE THUNDERSTORMS...INCLUDING DAMAGING
WINDS IN EXCESS OF 60 MPH AND A FEW TORNADOES. THE GREATEST THREAT
FOR SEVERE THUNDERSTORMS WILL ACCOMPANY A SQUALL LINE OF THUNDERSTORMS
THAT IS EXPECTED TO ENTER NORTHWEST GEORGIA AFTER DAYBREAK...BE NEAR
ATLANTA BY MIDDAY...AND INTO EAST AND CENTRAL GEORGIA BY MID-AFTERNOON.
THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF
INTERSTATE 20.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL BE POSSIBLE ACROSS MUCH
OF NORTH GEORGIA WEDNESDAY. OTHERWISE...HAZARDOUS WEATHER
CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS
CLOSELY TODAY AND BE PREPARED FOR ACTIVATION.

19

In the hours before

Special weather statement, Nov 30, 2:14 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EST TUE NOV 30 2010

GAZ066-078-089-301945-
214 PM EST TUE NOV 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN MUSCOGEE...HARRIS
AND TROUP COUNTIES UNTIL 245 PM EST...

AT 210 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JUST EAST OF LA GRANGE TO 10 MILES WEST
SOUTHWEST OF COLUMBUS...MOVING NORTHEAST AT 35 MPH. ISOLATED AREAS
OF WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE ALONG THIS LINE OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 2:28 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EST TUE NOV 30 2010

GAZ032-033-044-045-053>055-067-302000-
228 PM EST TUE NOV 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN MERIWETHER...
COWETA...FAYETTE...CLAYTON...DEKALB...COBB AND FULTON COUNTIES UNTIL
300 PM EST...

AT 224 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VININGS TO PEACHTREE CITY TO LUTHERSVILLE
...MOVING NORTHEAST AT 30 MPH. ISOLATED AREAS OF WIND GUSTS OF 50
MPH WILL BE POSSIBLE ALONG THIS LINE OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 2:46 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EST TUE NOV 30 2010

GAZ078-079-302015-
246 PM EST TUE NOV 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN HARRIS AND TALBOT
COUNTIES UNTIL 315 PM EST...

AT 242 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR HAMILTON...MOVING NORTHEAST AT 35
MPH. ISOLATED AREAS OF WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 3:05 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EST TUE NOV 30 2010

GAZ034-045-046-054>057-067>069-078-079-089-302030-
305 PM EST TUE NOV 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE...MERIWETHER...SPALDING...
FAYETTE...HENRY...CLAYTON...ROCKDALE...DEKALB AND GWINNETT COUNTIES
UNTIL 330 PM EST...

AT 301 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH HEAVY RAINFALL FROM TUCKER TO
SENOIA TO 10 MILES WEST OF TALBOTTON...MOVING EAST AT 25 MPH.
ISOLATED AREAS OF WIND GUSTS OF 40 MPH WILL BE POSSIBLE ALONG THIS
LINE OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 3:34 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EST TUE NOV 30 2010

GAZ023-025-034-035-302100-
334 PM EST TUE NOV 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BARROW...
GWINNETT...JACKSON AND HALL COUNTIES UNTIL 400 PM EST...

AT 329 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DACULA...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARROW...
GWINNETT...JACKSON AND HALL COUNTIES THROUGH 400 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE CARL...AUBURN...DACULA...
HOG MOUNTAIN...COUNTY LINE...CHATEAU ELAN...THOMPSONS MILL...
HOSCHTON...BRASELTON...CHESTNUT MOUNTAIN...ROAD ATLANTA-LANIER
SPEEDWAY...PENDERGRASS...CANDLER...TALMO AND APPLE VALLEY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 3:37 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EST TUE NOV 30 2010

GAZ045-046-048-055>058-067>070-079-302100-
337 PM EST TUE NOV 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND VERY HEAVY RAIN
IN TALBOT...UPSON...PIKE...LAMAR...MERIWETHER...SPALDING...BUTTS...
HENRY...CLAYTON...NEWTON...ROCKDALE AND DEKALB COUNTIES UNTIL 400 PM
EST...

AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN FROM LITHONIA TO
THOMASTON...MOVING EAST AT 25 MPH. ISOLATED AREAS OF WIND GUSTS OF
40 MPH WILL BE POSSIBLE ALONG THIS LINE OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 11:24 AM ESTSevere Thunderstorm WarningFFCFloyd18 min
Nov 30, 12:09 PM ESTSevere Thunderstorm WarningFFCPolk36 min
Nov 30, 12:16 PM ESTSevere Thunderstorm WarningFFCFannin, Murray, Whitfield44 min
Nov 30, 12:31 PM ESTSevere Thunderstorm WarningFFCHaralson29 min
Nov 30, 12:48 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens42 min
Nov 30, 12:59 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk46 min
Nov 30, 4:12 PM ESTTornado WarningFFCButts, Henry, Newton33 min
Nov 30, 4:22 PM ESTSevere Thunderstorm WarningFFCGwinnett, Newton, Walton23 min
Nov 30, 4:37 PM ESTSevere Thunderstorm WarningFFCMorgan, Newton, Walton38 min
Nov 30, 4:43 PM ESTSevere Thunderstorm WarningFFCBarrow, Jackson47 min
Nov 30, 4:52 PM ESTSevere Thunderstorm WarningFFCBanks23 min
Nov 30, 5:15 PM ESTSevere Thunderstorm WarningFFCClarke, Morgan, Oconee, Walton45 min
Nov 30, 5:42 PM ESTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam48 min
Nov 30, 6:23 PM ESTSevere Thunderstorm WarningFFCClarke, Greene, Oconee, Oglethorpe37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.